Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

omgu8myrice

Veteran Member
  • Content Count

    249
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About omgu8myrice

  • Rank
    Member

Recent Profile Visitors

2905 profile views
  1. Thanks for the info, I'm definitely going to inquire about that next time I see him/her.
  2. I'll be sure to scrub behind my knees later...
  3. My derm told me it could leave a permanent scar, or make my skin "cave in" in the area the shot is given. Not sure if I want that!
  4. Would a cortisone shot remove it without leaving a mark?
  5. I've had this somewhat large, noticeable cyst on my face for probably a year and a half now. I keep waiting for it to go away, but it hasn't changed at all. I just finished up a course of accutane, still here. Doctor thought it'd be gone by the time it ended. I asked another Dr about it and he said I'd have to trade the cyst for a scar. Is there anything that can be done about these? It's truly awful!
  6. well this is really starting to suck.. spoke to my derm and he said it has nothing to do with accutane.
  7. Thanks for that. I REALLY hope it's the tane causing this..
  8. I'm in my 5th month of accutane use, 60 mg/day. Lately I've noticed that my sex drive is non-existent.. I hadn't truly noticed until I recently started dating this girl. Before when I used to be in bed making out and whatnot, I'd have a full-blown erection pretty quickly. Now.. nothing. I might get a very weak one, but that's it. Sex is rarely if ever on my mind, and I have little to no desire to have sex with her. I told her I wanted to wait a while before we had sex, but now I"m worried I'm
  9. Why is it odd? Red skin on accutane is very common. I'm just wondering if there are any effective topics for it. My derm told me to just moisturize more, but that isn't helping.
  10. Just man up and take it if you wanna get rid of acne. Right now, my lips are chapped, my back is sore and my skin is red. Sucks, but it'll be over in 3 months and so will my acne (hopefully).
  11. Try Burt's Bees chapstick. Keeps my lips soo soft, moisturized, stays on for a while and is completely matte.
  12. Is there any solution to this? My derm told me my skin was just red on accutane because it's dry, but I moisturize the hell out of it and it doesn't help at all. I've tried acne.org's moisturizer, cetaphil, etc. My skin stays somewhat moisturized, but still beet red. When I was doing just 30 mg/day of sotret, my skin was great. Now I'm on my 2nd months of 60 mg/day of Claravis (3rd month in) and it's soo red. Any ideas?
  13. Don't worry about it. I was on sotret my first month and it really cleared me the hell up. Did absolute wonders for my oily skin, too!
  14. It's a bumpy road. I started out amazing, then some pimples surfaced, then it went back to looking phenomenal, and then tonight I'm starting to feel a few pimples about to surface again. For me, it just come in waves. My skin looks soooo much better in the little over a month I've been doing this!
×